# SDR CALA2025092209098

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 46,689 hours, 16,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 147A758042
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION BELOW THE POTABLE WATER TANK AREA (REF AAR NR 1000053305). SFR INFORMATION ADDED CORROSION ON 2 CLIP ANGLES FOUND OUT OF LIMITS. REMOVED 2 CLIP A ANGLE ON FLOOR STRUCTURE BELOW POTABLE WATER TANK AREA AT STA 94 7 RH 9" ABD LH 4", FABRICATED CLIP AT RH 9",RECEIVED CLIP AT LH 4", PERFORMED NDT, LOCATED AND DRILLED AND INSTALLED 2 CLIPS , ALL WORK PERFORMED IAW B737-800 SRM 51-40-02-0G-0, 51-40-05-0G , DWG 147A7580, BSS7039, AMM 51-21-41-370-802, 51-21-72-370-804.
